# SDR USAA2012091300026

- Difficulty date: August 25, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224
- Part serial: 706
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON NR 5 SLAT TRAILING EDGE WEDGE LOWER SURFACE 5 INCHES FORWARD OF LOWER TRAILING EDGE & 7 INCHES FROM OUTBOARD CORNER.  REPAIRED NR 5 SLAT TRAILING EDGE WEDGE LOWER SURFACE IAW B737 SRM 51-70-10.
